期刊 两参数Brown运动增量的局部泛函重对数律  

Local Functional Law of the Iterated Logarithm for Increments of Two-Parameter Brownian Motion

作  者:刘永宏 唐艺恒 张晴晴 

Liu Yonghong;Tang Yiheng;Zhang Qingqing(School of Mathematics and Computing Science,Guilin University of Electronic Technology&Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation,Guangxi Guilin 541004)

机构地区:[1]桂林电子科技大学数学与计算科学学院&广西高校数据分析与计算重点实验室,广西桂林541004

出  处:《数学物理学报:A辑》2021年第3期874-881,共8页

Local Functional Law of the Iterated Logarithm for Increments of Two-Parameter Brownian Motion

基  金:广西自然科学基金(2020GXNSFAA159118,2018GXNSFBA281076);桂林电子科技大学研究生教育创新计划项目(2020YCXS083)。

摘  要:该文利用两参数Brown运动和两参数Brown运动增量的大偏差,得到了两参数Brown运动增量的局部泛函重对数律.

In this paper,using large deviations for two-parameter Brownian motion and increments of two-parameter Brownian motion,we obtain local functional law of the iterated logarithm for increments of two-parameter Brownian motion.

关 键 词:两参数Brown运动 增量 局部泛函重对数律 

Two-parameter Brownian motion Increments Local functional law of the iterated logarithm 

分 类 号:O211.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关文献:

正在载入数据...

北京电子科技职业学院特色库 版权所有 ©2018